# SDR 2006UALA00738

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 296 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DOOR 1L CUTOUT STA 296 AND STR 16 HAS 3 INCH CRACK IN WEB.  FABRICATED NEW INTERCOSTAL PER EA I060176.
